Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Idolator

Having Weird Side Effects From Minocycline (Dizzinness)

Recommended Posts

I started taking it 5 days ago, and the first couple of days everything seemed fine, but now for the past 2 or 3 days I've had a lot of dizziness and just a really weird feeling in my head, making it extremely hard to do anything at all.

Is this normal and will this side effect go away in a couple of days? Or should I stop taking it completely?

I'm taking 100MG, twice a day, and it's already shown results, I haven't had any new acne at all. It also stopped me from having a huge breakout from quitting Doxycycline (The last time I quit Doxycycline without slowly going off it I had a horrible breakout for 2 months), so this was a surprise.

When I was taking Doxycycline (A few months after I started taking it), I started to get a strange head feeling every once in a while, and eventually it became an everyday thing, and even after I quit taking Doxycycline I still had the head feeling a lot, but eventually it died down and wasn't that big of an issue. But this feeling I'm having right now from Minocycline seems a lot like it, but much more intense. I can barely type right now, this is ridiculous.

I'm just afraid to quit taking it, because I don't want to get a horrendous breakout from it like the first time I quit taking Doxycycline.

Maybe I could try to just take 100MG a day, instead of twice a day?

Any help would be great, thanks!

Share this post


Link to post
Share on other sites

Dizziness, feeling tired and a spinning sensation are not uncommon side effects. However, if you can barely type, talk to your doc asap.

Share this post


Link to post
Share on other sites

Dizziness, feeling tired and a spinning sensation are not uncommon side effects. However, if you can barely type, talk to your doc asap.

Thanks for the reply! I'll definitely try to call my doctor or something about this. Today I've had lots of chills and a bad fever too, things just seem to be getting worse...I don't know, I don't want to stop though because it's already completely stopped my acne. :(

Share this post


Link to post
Share on other sites

For anyone following this thread, I'm still having the same side effects that I was from Minocycyline, but it's still clearing up all of my acne, I'm hardly getting any new acne at all, which is weird...I didn't think an antibiotic could suddenly work this fast, this basically worked overnight. In addition to that, it prevented me from having a huge breakout from suddenly stopping Doxycycline too, which was a huge relief.

But with all of that good comes the bad with these fucking HORRIBLE side effects I've been having. Things going in slow motion, constantly feeling like I want to puke, chills, fever, headaches, weird head feeling, etc. I'm thinking of just cutting back to 100 MG a day, but I really hope I still don't get horrible side effects with that too, because I honestly can't even handle these at all. I can't concentrate or do anything, of course there are times throughout the day where the side effects aren't nearly as bad and I can actually function for a brief period, but the past few days...I don't even remember anything that's happened...my brain has been like fried and every single day is like blending together because of how weird and crazy this shit is.

The only reason I don't want to stop this antibiotic right now is because I'm afraid of the horrible breakout that will possibly come from it, and not only from that, but from how I suddenly stopped Doxycycline too. Because I could have a horrible breakout from stopping both antibiotics, and I really can't deal with another insane breakout like that. I don't care if my acne comes back how it was, but a ridiculous breakout like that...fuck that. So I'm planning to just slowly go off the antibiotic if that will even work.

I saw a special type of doctor today who is all about using herbs and natural things to heal your body and she told me I was lacking Vitamin E and that my liver needed help, so she gave me some natural vitamins to help with that and said I should see results with my acne within the next couple of months. I'm pretty sure the Doxycycline and Minocycline are the reason my liver is in any sort of bad shape anyway..... hmmm....

For anyone interested, I'll make sure to keep things updated on what all happens. If I still get these side effects after cutting back to 100 MG I think I might just stop taking it all together and deal with the possible breakout, because these side effects are honestly fucking me up bad, like I can't do ANYTHING most of the days.

Share this post


Link to post
Share on other sites

This is my third day of only taking 100 MG day and so far everything is back to normal for me, not having any of those horrible side effects that I was having anymore. Unfortunately, I don't know if 100 MG a day is strong enough to get rid of all of my acne, so if it isn't, then I don't really see the point in taking it. I'm probably going to slowly go off the antibiotic anyway because I'm pretty sure that it's only making my brain fog/weird head feeling/dysphoria problem and my urinary incontinence problem worse (Or preventing the problems from being fixed), and I'm 99% sure both of those problems are a result of previously taking Doxycycline for months after it had already stopped working.

Share this post


Link to post
Share on other sites

Today is my eighth day of taking only 100MG day, and I unfortnately do have some acne now, but luckily it's nothing too bad. I just really hope it doesn't leave red marks behind, as I'm still trying to get rid of tons of red marks I have left on my face after I got a horrible breakout from when I first quit taking Doxycycline. So if this acne is another breakout from quitting Doxy again, and not a breakout from going down on my dosage of Mino, then I'm fucked.

I'm confused though, how the hell did Minocycline start working for me basically overnight? It couldn't have been a coincidence, because for the first week that I was taking it, I had zero acne at all. And normally when I was on my Doxycycline, I'd get a new zit every day. So is it normal for an antibiotic to work that fast? But now I'm getting more acne, most likely because I went down on my dosage (Hopefully).

I'm planning on going off this Minocycline very slowly, and just using the vitamins I got from that crazy doctor (Hoping they work like she said) and maybe trying out this other supplument regimen someone mentioned on here too.

Edited by Idolator

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×